# SDR VNAA2019100161102

- Difficulty date: June 18, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 11,655 hours, 10,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR EMER LIGHT AFT OF PAX DOOR INOP. REMOVED/REPLACED LH EXT. EMER LIGHT AFT OF PAX DOOR, IAW CRJ900 AMM 33-51-15-000/400-801. OPS CHECK GOOD AT THIS TIME
